Open Access
Translator Disclaimer
2011 Existence of Positive Almost Automorphic Solutions to a Class of Integral Equations
W. Long
Afr. Diaspora J. Math. (N.S.) 12(2): 48-56 (2011).

Abstract

This paper is concerned with positive almost automorphic solutions to a class of nonlinear infinite delay integral equation. By using a fixed point theorem in partially ordered Banach spaces, we establish an existence theorem about positive almost automorphic solutions to the addressed integral equation. Our theorem extend some earlier results to a more general class of integral equations.

Citation

Download Citation

W. Long. "Existence of Positive Almost Automorphic Solutions to a Class of Integral Equations." Afr. Diaspora J. Math. (N.S.) 12 (2) 48 - 56, 2011.

Information

Published: 2011
First available in Project Euclid: 13 October 2011

zbMATH: 1242.45006
MathSciNet: MR2847304

Subjects:
Primary: 45G10
Secondary: 34K14

Keywords: almost automorphic , integral equation , positive solution

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.12 • No. 2 • 2011
Back to Top